# SDR USAA2012061100018

- Difficulty date: June 11, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 57,167 hours, 37,510 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED TO MAINTENANCE THAT THE EMERGENCY FLASHLIGHT, AFT GALLEY/AIRCRAFT LEFT, LOWER RED LIGHT WAS NOT BLINKING.  MAINTENANCE REPLACED BATTERY ALONG WITH NEW STRAP.  OPS CHECK SATISFACTORY.
